# SDR DALA2018082005139

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 81,636 hours, 62,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT AND FWD GALLEY EMERGENCY LIGHTS INOPERATIVE.  R & R THE FWD BATTERY PACKS IAW AMM 33-53.  OPS CHECKED GOOD. OK FOR SERVICE.
